Open Access
Translator Disclaimer
2002 Local well-posedness of the generalized Korteweg-de Vries equation in spaces of analytic functions
Zoran Grujić, Henrik Kalisch
Differential Integral Equations 15(11): 1325-1334 (2002).

Abstract

Local well-posedness for the generalized KdV equation is obtained in a class of functions analytic on a strip around the real axis without shrinking the width of the strip in time. The proof relies on space-time estimates that previously have been used mainly for low-regularity spaces.

Citation

Download Citation

Zoran Grujić. Henrik Kalisch. "Local well-posedness of the generalized Korteweg-de Vries equation in spaces of analytic functions." Differential Integral Equations 15 (11) 1325 - 1334, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1031.35124
MathSciNet: MR1920689

Subjects:
Primary: 35Q53
Secondary: 35B30

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.15 • No. 11 • 2002
Back to Top